Thank you for your replies.
Judging on the medications you have used and your symptoms, the most likely cause of your rash is an inflammatory condition called dermatitis - basically means inflammation of the outer layer of the skin.
Since it has been rather wide-spread and involves a large area of your body, applying creams and doing Kenalog injections will offer little help.
My recommendation would be to start of course of steroids (Prednisone) for 3-4 weeks. You start at a high dose (60 mg daily) and wean down every 3-4 days. Prednisone is a great anti-inflammatory agent and will improve your rash and hopefully keep it from coming back. I would also recommend that you take an anti-histamine (anti-allergy medication) such as Claritin or Allegra during the day (available over-the-counter) and Hydroxyzine at night (used to help with itching at night, available by prescription only).
Also, doing a skin biopsy to look at the source of the rash will also be very helpful in determining the cause, and therefore, the treatment. You can have a skin biopsy before you start steroid treatment or consider doing it if steroid treatment does not improve your symptoms.
I hope you find this information helpful. Please feel free to follow-up with any other questions you might have.
If you are satisfied with the answer, please do click 'Accept' button so that I may get credit for my work.
Best wishes and good luck,